# SDR SWIA200414071

- Difficulty date: November 9, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 20,710 hours, 27,619 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MIDDLE STORM LIGHT SMOKES AT THE LEADS WHEN OPERATED.  REPLACED MIDDLE STORM LIGHT IAW 33-21-02, OPERATIONAL CHECK GOOD.  P/N 10-21C22-513, S/N OFF 151.
